MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SYNERGY? XD; CORONARY DRUG-ELUTING STENT

BOSTON SCIENTIFIC CORPORATION SYNERGY? XD; CORONARY DRUG-ELUTING STENT
Model Number H7493941820300
Medical Device Problem Codes Nonstandard Device (1420); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/01/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
B3 - date of event: used the first date of the month of the aware date as no event date was provided.Good faith effort attempts were made to try and retrieve additional details regarding the reported event, but further information was unable to be obtained.
 
Event or Problem Description
It was reported that stent dislodged requiring additional intervention.A 3.00 x 20mm synergy? xd drug-eluting stent was advanced for treatment.While crossing the lesion, the stent came off of the delivery system balloon.The physician opted to deploy an additional stent to pin the dislodged stent and complete the procedure.No patient complications were reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
B3 - date of event: used the first date of the month of the aware date as no event date was provided.Good faith effort attempts were made to try and retrieve additional details regarding the reported event, but further information was unable to be obtained.Investigation results: device analysis findings: the 3.00 x 20mm synergy xd mr drug-eluting stent was returned for analysis.A visual and tactile examination of the hypotube noted multiple hypotube kinks along the length of the hypotube shaft and the entire shaft polymer extrusion found no issues.And no stent was returned.A detailed microscopic examination of the balloon and tip found no issues.Evidence of crimp markings was present on the balloon body.A microscopic examination of the proximal and distal markerbands identified no damage.No other issues were noted during product analysis.Device history record review: it was confirmed that this device met manufacturing specification prior to distribution and there no manufacturing deviations which could have contributed to the reported event.Labeling review: review of the instructions for use (ifu) confirmed there was relevant content and sufficient guidance with respect to the circumstances described within this complaint.No updates are required to the ifu as a result of this event.Risk review: a risk review was performed, and it confirmed that the event was defined in the risk documentation and is recorded accordingly in the product record review table.This event type has been accounted for during product risk analysis to support acceptable risk benefit for the product.Investigation conclusion: this product investigation is assigned the most probable cause classification of cause not established.This code was selected as the most probable complaint cause based on the information available.The device was returned to the galway complaints investigation site with no stent attached and therefore the allegation can be confirmed.It is possible that an interaction occurred between the stent and the lesion's anatomical features and/or an interaction with other ancillary devices used during the procedure.However, based on the available information and condition of the returned device, a clear conclusion cannot be established.

Brand Name
SYNERGY? XD
Common Device Name
CORONARY DRUG-ELUTING STENT
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
ballybrit business park
galway
EI  
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
7634941632
MDR Report Key23842373
Report Number2124215-2025-91786
Device Sequence Number18523296
Product Code NIQ
UDI-Device Identifier08714729980971
UDI-Public(01)08714729980971(17)270715(10)37053849
Combination Product (Y/N)Y
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P150003
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH7493941820300
Device Catalogue NumberH7493941820300
Device Lot Number0037053849
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/24/2025
Supplement Date Received by Manufacturer03/23/2026
Initial Report FDA Received Date12/18/2025
Supplement Report FDA Received Date04/13/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/15/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown